American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 169 found      Go to page: 1 2 3 4 > >>

[1] Kathrin Bringmann, Michael H. Mertens and Ken Ono. $p$-adic properties of modular shifted convolution Dirichlet series. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daeyeol Jeon. Families of elliptic curves over cyclic cubic number fields with prescribed torsion. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Abatzoglou, Alice Silverberg, Andrew V. Sutherland and Angela Wong. A framework for deterministic primality proving using elliptic curves with complex multiplication. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Julio Brau and Nathan Jones. Elliptic curves with $2$-torsion contained in the $3$-torsion field. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Siman Wong. Torsion sections of Abelian fibrations. Proc. Amer. Math. Soc. 143 (2015) 4133-4141.
Abstract, references, and article information   
View Article: PDF

[6] Mirela Çiperiani and Ekin Ozman. Local to global trace questions and twists of genus one curves. Proc. Amer. Math. Soc. 143 (2015) 3815-3826.
Abstract, references, and article information   
View Article: PDF

[7] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547.
Abstract, references, and article information   
View Article: PDF

[8] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[9] Nicholas M. Katz. Wieferich past and future. Contemporary Mathematics 632 (2015) 253-270.
Book volume table of contents   
View Article: PDF

[10] Jesse Silliman and Isabel Vogt. Powers in Lucas sequences via Galois representations. Proc. Amer. Math. Soc. 143 (2015) 1027-1041.
Abstract, references, and article information   
View Article: PDF

[11] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc. 367 (2015) 4339-4358.
Abstract, references, and article information   
View Article: PDF

[12] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp. 84 (2015) 923-954.
Abstract, references, and article information   
View Article: PDF

[13] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc. 142 (2014) 4113-4126. MR 3266982.
Abstract, references, and article information   
View Article: PDF

[14] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp. 84 (2015) 895-922.
Abstract, references, and article information   
View Article: PDF

[15] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[16] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[17] Valéry Mahé. Prime power terms in elliptic divisibility sequences. Math. Comp. 83 (2014) 1951-1991.
Abstract, references, and article information   
View Article: PDF

[18] Maciej Ulas. On some Diophantine systems involving symmetric polynomials. Math. Comp. 83 (2014) 1915-1930.
Abstract, references, and article information   
View Article: PDF

[19] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[20] Xavier Guitart, Victor Rotger and Yu Zhao. Almost totally complex points on elliptic curves. Trans. Amer. Math. Soc. 366 (2014) 2773-2802.
Abstract, references, and article information   
View Article: PDF

[21] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information   
View Article: PDF

[22] L. V. Dieulefait, M. Mink and B. Z. Moroz. On an elliptic curve defined over $\mathbb{Q}(\sqrt{-23})$. St. Petersburg Math. J. 24 (2013) 575-589.
Abstract, references, and article information   
View Article: PDF

[23] Brendan Creutz. Second $p$-descents on elliptic curves. Math. Comp. 83 (2014) 365-409.
Abstract, references, and article information   
View Article: PDF

[24] Rachel Davis. Images of Metabelian Galois Representations Associated to Elliptic Curves. Contemporary Mathematics 606 (2013) 29-46.
Book volume table of contents   
View Article: PDF

[25] Shabnam Akhtari, Chantal David, Heekyoung Hahn and Lola Thompson. Distribution of Squarefree Values of Sequences Associated with Elliptic Curves. Contemporary Mathematics 606 (2013) 171-188.
Book volume table of contents   
View Article: PDF

[26] Daniel J. Bernstein, Peter Birkner, Tanja Lange and Christiane Peters. ECM using Edwards curves. Math. Comp. 82 (2013) 1139-1179.
Abstract, references, and article information
View Article: PDF

[27] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[28] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information   
View Article: PDF

[29] Bo-Hae Im. Concordant numbers within arithmetic progressions and elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 791-800.
Abstract, references, and article information   
View Article: PDF

[30] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 169 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia